# SDR 97ZZZM271

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: OSC286E160171
- Condition: Cracked
- Location: Nr 2 Oil Cooler
- Component: 77900040001
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT NR 752, MECHANIC DISCOVERED OIL DRIPPING FROM NR 2 NACELLE, OIL COMING OUT OF INTAKE AREA.  AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR FERRY FLIGHT TO FLL, WITH NR 2 ENGINE SHUT DOWN.  UPON COMPLETION OF FERRY INSPECTION FOUND LEFT OIL COOLER LINE CRACKED.  MAINTENANCE REMOVED AND REPLACED LEFT OIL COOLER LINE IAW DHC-7 MM, CHAPTER 79.  GROUND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
